# SDR 20000427SH026

- Difficulty date: March 17, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N60RR
- Make and model: Cessna 421C
- Aircraft serial: 421C0885
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Wye Duct
- Part number: 99103007
- Condition: Cracked
- Location: Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WYE WAS CRACKED IN 2 PLACES ON A WELDMENT.  (X)
